# SDR SIM2008F00012

- Difficulty date: July 14, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N729AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145343
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4735, CREW REPORTED STRONG OIL ODOR IN COCKPIT IN ALL PHASES OF FLIGHT.  AC REMOVED FROM SERVICE.  COMPLIED WITH ETN NR: EM-72-034R4, NO DEFECTS NOTED.  RAN BOTH ENGINE IAW AMM NR 71-00-00/36-00-00,  NO OIL NOTED, NO OIL CONSUMED.  RAN APU IAW AMM 49-10-00.  NO DEFECTS NOTED, AIRCRAFT RETURNED TO SERVICE.  (K)
